Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The treatment of periodic orbits by the methods of fixed point theory

Author: F. Brock Fuller
Journal: Bull. Amer. Math. Soc. 72 (1966), 838-840
MathSciNet review: 0199507
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. D. Birkhoff, Dynamical systems, Amer. Math. Soc. Colloq. Publ., Vol 9' Amer. Math. Soc., Providence, R. I., 1927. MR 209095
  • 2. F. B. Fuller, An index of fixed point type for periodic orbits, (to appear). MR 209600
  • 3. J. Leray, La théorie des points fixes et ses applications en analyse, Proc. Internat. Congr. Mathematicians, 1950, vol. II, pp. 202-208. MR 47318
  • 4. L. Markus, The behavior of the solutions of a differential equation near a periodic solution, Ann. of Math. 72 (1960), 245-266. MR 121541
  • 5. G. Reeb, Sur un théorème de Siefert sur les trajectories fermées de certains champs de vecteurs, Internat. Sympos. Nonlinear Differential Equations and Nonlinear Mechanics, New York, 1963. MR 149006
  • 6. H. Seifert, Closed integral curves in 3-space and isotopic two-dimensional deformations, Proc. Amer. Math. Soc. 1 (1950), 287-302. MR 37508
  • 7. F. Wecken, Fixpunktklassen, Math. Ann. 117 (1941), 659-671; 118 (1943), 216-234, 544-577.

Additional Information


American Mathematical Society